Pacific Journal of Mathematics

Integral closure and generalized transforms in graded domains.

Jon L. Johnson

Article information

Pacific J. Math., Volume 107, Number 1 (1983), 173-178.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13B20
Secondary: 13A05: Divisibility; factorizations [See also 13F15]


Johnson, Jon L. Integral closure and generalized transforms in graded domains. Pacific J. Math. 107 (1983), no. 1, 173--178.

Export citation


  • [I] David Anderson, Graded Krull domains, Comm. Algebra, 7 (1979), 79-106.
  • [2] D. F. Anderson and D. D. Anderson, Divisibility of graded domains, preprint.
  • [3] D. F. Anderson and J. Ohm, Valuations and semialuations of graded domains, to appear, Math. Ann.
  • [4] J. Arnold and J. Brewer, On flat overrings, ideals transforms, and generalized trans- forms of a commutative ring, J. Algebra, 18 (1971), 254-263.
  • [5] Heinzer, Ohm, and Pendleton, On integral domains of the form Dp,p minimal, J. Reine Angew. Math., (1969), 147-159.
  • [6] J. L. Johnson, Graded Structures in Commutative Algebra, dissertation, University of Kentucky, 1976.
  • [7] J. L. Johnson,The graded ring R[x]f...,xn], Rocky Mountain J. Math.,9(1979), 415-424.
  • [8] J. L. Johnson, Modules injective with respect to primes, Comm. Algebra, 7 (1979), 327-332.
  • [9] James B. Keller, Topics in the Theory of Graded Rings, dissertation, University of Missouri -- Columbia, 1978.
  • [10] W. Kuan, Some results on normality of a graded ring, Pacific J. Math., 64 (1976), 455-463.
  • [II] A. Seidenberg, The hyperplane sections of arithmetically normal varieties, Amer. J. Math., 94 (1972), 609-630.